# SDR SIMA20180608001

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMERGENCY LIGHT STRIP WIRE MISSING END CONNECTOR. REPLACED MISSING LIGHT STRIP WIRE CONNECTOR IAW SWPM 20-21-00, PERFORMED OPS CHECK IAW AMM 33-50-00, OPS CHECK GOOD. CONNECTOR PIN P/N M39029/31-228.
